MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V; DISPLAY, CATHODE-RAY TUBE, MEDICAL

ST. JUDE MEDICAL, INC. VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number VS100005
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed.Based on the information received and troubleshooting performed in the field, switching the input ports resolved the issue.The cause of the display issue and subsequent procedure delay remains unknown.
 
Event or Problem Description
During the procedure, when attempting to change video sources and switch presets on the system via the tablet, the source would not appear resulting in a significant delay in procedure.The server rack was rebooted, the ups was reset and the router was reset.Following this reset, everything initially displayed on the tablet as expected but three more output sources were lost.Since this occurred during the procedure, the output sources could not be power-cycled.Secondary monitors were used to resolve the issue and the procedure was completed successfully.There were no adverse consequences to the patient due to the delay.

Brand Name
VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10366882
Report Number2184149-2020-00112
Device Sequence Number16898423
Product Code DXJ
UDI-Device Identifier05415067010865
UDI-Public05415067010865
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVS100005
Device Catalogue NumberVS100005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1